MathSciNet Relay Station
MathSciNet bibliographic data
MR1331599 (96h:60116) 60J25 (60G44)
Rogers, L. C. G.; Williams, David Diffusions, Markov processes, and martingales. Vol. 1. Foundations. Second edition. Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics. John Wiley & Sons, Ltd., Chichester, 1994. xx+386 pp. ISBN: 0-471-95061-0
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement